Open Access
Translator Disclaimer
SPRING 2014 An integral boundary value problem for nonlinear differential equations of fractional order on an unbounded domain
Guotao Wang, Alberto Cabada, Lihong Zhang
J. Integral Equations Applications 26(1): 117-129 (SPRING 2014). DOI: 10.1216/JIE-2014-26-1-117

Abstract

This paper investigates the existence of solutions for nonlinear fractional differential equations with integral boundary conditions on an unbounded domain. An example illustrating how the theory can be applied in practice is also included.

Citation

Download Citation

Guotao Wang. Alberto Cabada. Lihong Zhang. "An integral boundary value problem for nonlinear differential equations of fractional order on an unbounded domain." J. Integral Equations Applications 26 (1) 117 - 129, SPRING 2014. https://doi.org/10.1216/JIE-2014-26-1-117

Information

Published: SPRING 2014
First available in Project Euclid: 17 April 2014

zbMATH: 1318.34011
MathSciNet: MR3195117
Digital Object Identifier: 10.1216/JIE-2014-26-1-117

Keywords: fixed point , Fractional differential equations , integral boundary conditions , semi-infinite interval , unbounded solution

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.26 • No. 1 • SPRING 2014
Back to Top